# SDR DLM88020345

- Difficulty date: February 21, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 33,903 hours, 26,877 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9952521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CABIN FLOOR PANEL WAS FOUND DELAMINATED AND CRACKED.  REPAIR PER ER/A 411006-14.
